Advil® Junior Strength Tablets
Small, easy-to-swallow tablets for fever and pain relief. Now your kids 6-11 years old can get the long-lasting relief of Children’s Advil® in easy-to-swallow tablets.
Active Ingredient: Ibuprofen 100 mg (NSAID)
Acetylated Monoglycerides, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Stearic Acid, Sucrose, Synthetic Iron Oxides, Titanium Dioxidesee more...
Top Questions See all 1 Q&A
- Any parents on here give these to their kids? If ... Be the first to answer!
PHOTOS & VIDEOS
See All Photos & Videos